# SDR AALA982216

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 21 Hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT ROWS 21HJ INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT ROW 21HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
